≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

please dr kadwa or nawaz help me please Wrong Remedy Bad Reaction

I am a 27 year old female HELP!. I need serious help. My alternative medicine doctor gave me a homeopathic medicine called Spascupreel for gas pains due to my IBS. But after taking it for a few days I developed new symptoms of full body spasms and cramps along with stomach cramps. I stopped taking the remedy but I am still having muscle spasms and cramps one month later. What do I do
[message edited by Sahhar on Wed, 02 Mar 2016 21:33:44 UTC]
 
  Sahhar on 2016-03-02
This is just a forum. Assume posts are not from medical professionals.
How r u now? How problem was solved?
 
Wiezoox 4 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.